The metrizability, normability and multinormability of constructive locally convex spaces
Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 1011-1014
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_162_5_a11,
author = {Phan {\DJ}{\`\i}ni Di\^eu},
title = {The metrizability, normability and multinormability of constructive locally convex spaces},
journal = {Doklady Akademii Nauk},
pages = {1011--1014},
year = {1965},
volume = {162},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a11/}
}
Phan Đìni Diêu. The metrizability, normability and multinormability of constructive locally convex spaces. Doklady Akademii Nauk, Tome 162 (1965) no. 5, pp. 1011-1014. http://geodesic.mathdoc.fr/item/DAN_1965_162_5_a11/